Alexei Venkov

  1. Journal article › Research › Not peer-reviewed
  2. Published

    Expansion in automorphic eigenfunctions of the Laplace-Beltrami operator in classical symmetric spaces of rank one, and the Selberg trace formula. / Venkov, Alexei.

    In: Proceedings of the Steklov Institute of Mathematics, Vol. 125, 1975, p. 1-48.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearch

  3. Published

    On Dirichlet series associated with the defining equations and continued fractions in the theory of automorphic functions. / Venkov, Alexei.

    In: Proceedings of the Steklov Institute of Mathematics, Vol. 158, 1983, p. 33-46.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearch

  4. Published

    On the Relative Distribution of Eigenvalues of Exceptional Hecke Operators and Automorphic Laplacians. / Balslev, Erik; Venkov, Alexei.

    In: Saint Petersburg Mathematical Journal, Vol. 17, No. 1, 2006, p. 1-37.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearch

  5. Published

    Selberg's trace formula and non-euclidean vibrations of an infinite membrane. / Venkov, Alexei.

    In: Soviet Mathematics. Doklady, Vol. 19, 1978, p. 708-712.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearch

  6. Published

    Spectral theory of automorphic functions. / Venkov, Alexei.

    In: Proceedings of the Steklov Institute of Mathematics, Vol. 153, 1982.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearch

  7. Published

    The automorphic scattering matrix for the Hecke group Γ(2cos(π/q)). / Venkov, Alexei.

    In: Matematicheskii Institut im. V.A. Steklova. Trudy, Vol. 163, 1984, p. 32-36.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearch

  8. Journal article › Research › Peer-reviewed
  9. Published

    A formula for the Chebyshev psi function. / Venkov, Alexei.

    In: Russian Academy of Sciences. Mathematical Notes, Vol. 23, 1978, p. 271-274.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  10. Published

    A nonarithmetic derivation of the Selberg trace formula. / Venkov, Alexei; Kalinin, V.L.; Faddeev, L.D.

    In: Journal of Soviet Mathematics, Vol. 8, 1977, p. 171-199.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  11. Published

    A remark on the discrete spectrum of the automorphic laplacian for a generalized cycloidal subgroup of a general fuchsian group. / Venkov, Alexei.

    In: Journal of Soviet Mathematics, Vol. 52, No. 3, 1990, p. 3016-3021.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  12. Published

    A series of a discrete group and its application to the Dirichlet series associated with automorphic forms. / Venkov, Alexei.

    In: J. Sov. Math. , Vol. 12, 1979, p. 381-384.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  13. Published

    Accessory coefficients of the second-order Fuchs equation with real singular points. / Venkov, Alexei.

    In: Journal of Soviet Mathematics, Vol. 29, 1985, p. 1111-1120.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  14. Published

    Approximation of Maass forms by analytic modular forms. / Venkov, Alexei.

    In: Saint Petersburg Mathematical Journal, Vol. 6, No. 6, 1995, p. 1167-1177.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  15. Published

    Automorphic functions and Kummer's problem. / Venkov, Alexei; Proskurin, N.V.

    In: Russian Mathematical Surveys, Vol. 37, No. 3, 1982, p. 165-190.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  16. Published

    Automorphic scattering matrix for the Hecke group Γ(2 cos(π/q)). / Venkov, Alexei.

    In: J. Sov. Math. , Vol. 24, 1984, p. 179-183.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  17. Published

    Congruence properties of induced representations and their applications. / Mayer, D.; Momeni, A.; Venkov, A.

    In: St. Petersburg Mathematical Journal, Vol. 26, No. 4, 2015, p. 593-606.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  18. Published

    Congruence properties of induced representations and their applications. / Mayer, Dieter; Momeni, Arash; Venkov, Alexei.

    In: Algebra i Analiz, Vol. 26, No. 4, 01.09.2014, p. 129-147.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  19. Published

    Construction of the "Hauptfunktion", solution of Schwarz and Fuchs equations for a surface of genus zero by the method of the spectral theory of automorphic functions. / Venkov, Alexei.

    In: Journal of Soviet Mathematics, Vol. 31, 1985, p. 3289-3296.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  20. Published

    Correction to "Spectral theory of Laplacians for Hecke groups with primitive character". / Balslev, E.; Venkov, A.

    In: Acta Mathematica, Vol. 192, No. 1, 2004, p. 1-3.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  21. Published

    Exact formulas for the accessory coefficients in the Schwarz equation. / Venkov, Alexei.

    In: Functional Analysis and Its Applications, Vol. 17, 1983, p. 165-171.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  22. Published

    Examples of the effective solution of the Riemann-Hilbert problem on the reconstruction of a differential equation from a monodromy group in the framework of the theory of automorphic functions. / Venkov, Alexei.

    In: Journal of Soviet Mathematics, Vol. 46, No. 2, 1989, p. 1707-1733.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  23. Published

    Expansion in automorphic eigenfunctions of the Laplace operator and the Selberg trace formula in the space $SO_o(n,1)/SO(n).$. / Venkov, Alexei.

    In: Soviet Mathematics. Doklady, Vol. 12, 1971, p. 1363-1366.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  24. Published

    Mayer's transfer operator approach to the Selberg's zeta function. / Momeni, Arash; Venkov, Alexei.

    In: St. Petersburg Mathematical Journal, Vol. 24, No. 4, 2013, p. 529-553.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  25. Published

    On Selberg's trace formula for SL(3, Z). / Venkov, Alexei.

    In: Soviet Mathematics. Doklady, Vol. 17, 1976, p. 683-687.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  26. Published

    On a multidimensional variant of the Roelcke-Selberg conjecture. / Venkov, Alexei.

    In: Saint Petersburg Mathematical Journal, Vol. 4, No. 3, 1993, p. 527-538.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  27. Published

    On accessory coefficients in the Schwarz equation. / Venkov, Alexei.

    In: Soviet Mathematics. Doklady, Vol. 27, 1983, p. 695-698.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Previous 1 2 3 Next